# SDR ASOA20130126065

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 28,164 hours, 21,771 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 ENGINE FORWARD MOUNT YOKE LOWER FWD MOUNT FITTING WAS FOUND TO BE CRACKED.   MX R & R THE CRACKED FITTING IAW EC5450-01028.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
